# SDR CALA0500032

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 56,786 hours, 29,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN FRAME AT NR 5 STOP, UNDER STOP, IN RADIUS (STA 794.3, AFT CARGO DOOR OPENING FORWARD FRAME, L18R TO L27R).  REPAIRED IAW BOEING DRAWING 65C35243.
